BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 4 >

Please use this identifier to cite or link to this item:

Title: On a Class of Elliptic Equations for the N-Laplacian in R^n with One-Sided Exponential Growth
Authors: Candela, Anna Maria
Squassina, Marco
Keywords: Nonsmooth Analysis
One-Sided Growth
Trudinger-Moser Inequality
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 4, (2003), 315p-336p
Abstract: By means of a suitable nonsmooth critical point theory for lower semicontinuous functionals we prove the existence of infinitely many solutions for a class of quasilinear Dirichlet problems with symmetric non-linearities having a one-sided growth condition of exponential type.
Description: 2000 Mathematics Subject Classification: 35J40, 49J52, 49J40, 46E30
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol29-num4-2003-p315-p336.pdf534.48 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License